I hate being on adderall. I can't seem to work when i'm not on it. I'm on 15 mg now. It's working, but I feel speedy & have a hard time sleeping. I'm wondering If i go down to 5 mg, if I can still get some work done.
Does anyone just take 5mg of adderall?
I'm struggling to adjust my Ritalin dosage. It really helps with cognition/focus (and even mood balance), pdoc recently increased my dose. I take 30mg (LA) morning, and now 10mg (LA) in late afternoon. I'm OK on morning dose until about 2pm after I eat lunch...then energy really tapers off, I start to get more distracted, then I take afternoon dose by 4pm.
The afternoon dose makes me immediately sleepy. This effect seems really paradoxical! Is there something I can do to reduce this? Caffeine?? IR form only lasts like 2 hours & I crash, so I want to avoid that. Where I live, its tough to get anything other than Ritalin...
I read that some stimulants (such as Ritalin & Adderall) are better for reducing Hyperactivity - which may be why I feel so sleepy/dazed when taking it in afternoons? I've never been hyperactive....
Would Vyvanse be better in this regard (helping with both focus + causing less sleepiness)?
I'm sorry if this question is redundant....
@notloki I know you're knowledgeable here.
I've been getting very inconsistent effects from Ritalin. I recently increased my dosage, because I was experiencing more fatigue afternoons and having to nap. I take 20mg (extended in morning, before I get up), then I take 10mg (extended) after lunch. Pdoc said I could take 10mgIR no later than 3pm if needed.
I'm compliant with this routine. Dose 40 minutes before getting up, same exact breakfast every morning: oatmeal, fruit, yogurt, nuts, coffee. Yesterday, I felt pretty good and energetic in the morning (both mentally and physically). Then today, I feel focused..yet, (sort of zombie-dazed staring at screen), incredibly drowsy/tired and apathetic, like I really need to nap. I get plenty of sleep every night.
Is there a reason this is happening? Seems doses effect me differently all the time. I prefer extended because the IR (while it hits more noticeably) I feel more intense energy crash and can become moody...Note: Pdoc will not let me change until I hit the max (60mg), and other stimulants (even Adderall) are either extremely hard or impossible to get prescribed here.